J. Bang-jensen and G. Gutin, Digraphs. Theory, algorithms and applications, 2001.
URL : https://hal.archives-ouvertes.fr/lirmm-01348862

C. Berge, Path Partitions in Directed Graphs, Ann. Discrete Math, vol.17, pp.59-63, 1983.
DOI : 10.1016/S0304-0208(08)73373-5

J. A. Bondy, Basic graph theory: paths and circuits. Handbook of combinatorics, 1995.

J. A. Bondy, A short proof of the Chen-Manalastas theorem, Discrete Mathematics, vol.146, issue.1-3, pp.289-292, 1995.
DOI : 10.1016/0012-365X(94)00173-1

J. A. Bondy, Diconnected Orientations and a Conjecture of Las Vergnas, Journal of the London Mathematical Society, vol.2, issue.2, pp.14-277, 1976.
DOI : 10.1112/jlms/s2-14.2.277

P. Camion, Chemins et circuits hamiltoniens des graphes complets, C. R. Acad. Sci, vol.249, pp.2151-2152, 1959.

C. C. Chen and P. Manalastas, Every finite strongly connected digraph of stability 2 has a Hamiltonian path, Discrete Mathematics, vol.44, issue.3, pp.44-243, 1983.
DOI : 10.1016/0012-365X(83)90188-7

R. P. Dilworth, A Decomposition Theorem for Partially Ordered Sets, The Annals of Mathematics, vol.51, issue.1, pp.161-166, 1950.
DOI : 10.2307/1969503

T. Gallai, Problem 15, Theory of Graphs and its Applications (Proc. Sympos. Smolenice, p.161, 1963.

T. Gallai and A. N. Milgram, Verallgemeinerung eines graphentheoretischen Satzes von Rédei, Acta Sci. Math. Szeged, vol.21, pp.181-186, 1960.

S. Thomassé, Spanning a strong digraph by ? cycles, the case ? = 3 of Gallai's conjecture